# SDR UALA2011080804147

- Difficulty date: August 5, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 47,167 hours, 12,750 cycles
- Engine: Pwa PW4056
- System (JASC): 2915 · Hydraulic Pressure Relief Valve, Main
- Part: Shutoff Valve
- Part number: 3415251
- Part serial: 712202R
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ACTIVE HYDRAULIC LEAK FOUND CTR NR 1 ISOLATION VALVE.  REPLACED ACMP PRESSURE SHUT-OFF VALVE PER MM.
